# SDR 2008UALA06402

- Difficulty date: November 6, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 43,745 hours, 15,584 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517109
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILS TEST.  FAULTS EXT LOAD AFT L.   REPLACED DOOR 2L SLIDE.
